# SDR UPS203808

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 312/328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATE HOLES ON FLOORBEAMS AT STA 312 AND 328, BL 0 TO LBL 60, WL 208.  REPAIRED IAW SRM 51-10-2, 51-20-4, 53-10-8, 53-10-1, M/M 51-20-151.
